11J54 — 1 articles found.

Integer points near hyperelliptic curves

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (3) 2001, pp. 84–90
Vol.23 (3) 2001
M. Vâjâitu / A. Zaharescu Details
(Received: 2001-02-08 )
(Received: 2001-02-08 )

M. Vâjâitu / A. Zaharescu

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Diophantine inequalities, Diophantine inequalities, Small fractional parts of polynomials and generalizations 11D75, 11J25, 11J54

PDF(click to download): Integer points near hyperelliptic curves